# SDR SWAA2013070818001

- Difficulty date: May 30, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D31354
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE BOTTLE PRESSURE LOW.  R&R SLIDE IAW AMM.
